MathSciNet Relay Station
MathSciNet bibliographic data
MR876991 (88b:35125) 35L60 (35L67)
Messer, Thomas Propagation of singularities of hyperbolic systems. Indiana Univ. Math. J. 36 (1987), no. 1, 45–77.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement